MathSciNet Relay Station
MathSciNet bibliographic data
MR91946 (19,1036b) 09.3X
Albert, A. A. A construction of exceptional Jordan division algebras. Ann. of Math. (2) 67 (1958), 1–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement